# SDR PA06003

- Difficulty date: June 19, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N920DC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 534
- Aircraft time: 4,946 hours, 1,903 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 159SCC10025
- Condition: Frozen
- Location: Aileron
- Part time: 4,946 hours, 1,903 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON TRIM WILL NOT TRIM/MOVE RIGHT WING DOWN.  THE AILERON TRIM ACTUATOR MOUNTED ON THE FORWARD SIDE OF THE AILERON WAS REPLACED WITH A TNO 0 ACTUATOR.  THE TRIM SYSTEM WAS RIG AND OPERATIONALLY CHECKED PER CHPT 27 OF THE G-V MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
